# SDR LR7A08094

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HST5301 FOUND CARGO DOOR EXTERIOR SKIN DENT AT FS 880 TO 902, LBL 61TO RBL 61.  REPAIRED BY REPLACING SKIN IAW SMP583 CHAP 51-60, 51-70, AND DRAWING 362005.
